Effects - DXM makes SWIM feel non existent / Dissociative effects of DXM?

Discussion in 'DXM' started by Orchid_Suspiria, May 6, 2007.

  1. Orchid_Suspiria

    Orchid_Suspiria Silver Member

    Reputation Points:
    374
    Messages:
    1,633
    Joined:
    Feb 10, 2007
    40 y/o
    Last night I ate 20 of these strips one dissolves on their tongue that contain 15 mg of DXM.These strips work rather fast making the trip start almost immediately.I felt as if he wasn't a person.The only reallity and the only universe the darkness when SWIM closed his eyes and all the colors I was seeing.No SWIM,no other people,no nothing.Should DXM do this and should SWIM be feeling this way?
     
  2. fnord

    fnord Palladium Member

    Reputation Points:
    2,297
    Messages:
    4,260
    Joined:
    Dec 8, 2003
    Re: DXM makes me feel non existent

    yes this is normal for dxm,thats why its called a dissociative.
     
  3. jesusfreak666er

    jesusfreak666er Newbie

    Reputation Points:
    69
    Messages:
    658
    Joined:
    Jun 25, 2005
    from U.S.A.
    Re: DXM makes me feel non existent

    yup sounds like a good ole' fashion robo trip to swim.... I used to be a fan of those strips back in the day sparks memories....